# SDR UIEA2018102902414

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E&E COOLING LOW FLOW MONITOR SYSTEM TEST E5 FLOW BALL INTERMITTENT. T/S FOUND LOOSE HOSE CLAMP ON E&E COOLING LOW FLOW MONITOR. RE-SECURED HOSE CLAMP AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 21-58-34.
